Bit mixed up!!!

SOPHIE

Registered User
Jan 20, 2006
4
BOLTON
:confused: Hya, Not posted many times, but alway welcomed opinions when I have. If someone could help I would appreciate it.
My Mum has been had Alzheimers for a number of years now, taking medication for about 12 months, recently she developed a very bad chest infection causing her to breathe really badly. After speaking to various doctors, it was agreed that her bad chest and breathing had been aggravated by her alzheimers medication and therefore they were removed. After about 2 months (her memory thus going downhill rapidly) she visited a chest expert who said the medication was nothing to do with her chest complaint. We then to see her consultant for Alzheimers who didnt agree with the other consultant, although she reluctantly put my Mum back on the medication.
Now we dont know if we have done the right thing putting my Mum back on medication, the last thing we want is to cause any more health problems. she has a quite a few other health problems as well.
My Dad does really well, he just want to do the right thing.
Any opinions will be welcomed.
Sophie T:confused:
 

rummy

Registered User
Jul 15, 2005
700
Oklahoma,USA
Hi Sophie,
So sorry for you dilema ! I have been told by the neurologist that if Mom went off the AD medication she would worsen and he wouldn't be able to get her back up. I don't have any experience with this other than that comment though. Perhaps others have gone off and back on meds and can give you a first hand account of their experience with it.
It really is a hard call and I would say, get more information on the drugs and perhaps you can make an informed decision on if the side effects are hurting your Mom or not.
Good luck,
Debbie
 

Recent Threads

Members online

Forum statistics

Threads
113,557
Messages
1,662,173
Members
64,660
Latest member
Sarah jane Franklin